A mixed finite element method for nonlinear problems in the theory of plates
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 12-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_7_a2,
author = {M. M. Karchevskii},
title = {A~mixed finite element method for nonlinear problems in the theory of plates},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {12--19},
year = {1992},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_7_a2/}
}
M. M. Karchevskii. A mixed finite element method for nonlinear problems in the theory of plates. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 12-19. http://geodesic.mathdoc.fr/item/IVM_1992_7_a2/